# SDR UPS05M45896

- Difficulty date: October 21, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 36,457 hours, 7,228 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1381
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN AT STA 1381 RT RBL 107.25 SEAT TRACK CROWN FOUND WITH CORROSION.  CORROSION REMOVED PER SRM 51-2101 REV 31 VOL II AT SEAT TRACK & MAT REMOVED 0.038 INCH ORIG THK 0.100 INCH & FOUND EXCEED LIMIT PER SRM 53-70-00 VOL I REV 37 FIG 3.  NEW SEAT TRACK EXTRUSION REPAIR SPLICE HATS & SPLICE PLATES BETWEEN STA 1351 TO STA 1411 RBL 107.25 INSTALLED PER SRM 51-31-01 VOL II REV 37 & SRM 53-7 0-00 FIG 1 VOL I REV 37.
